# SDR FDEA201303090534

- Difficulty date: March 9, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 47,592 hours, 23,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A5387006420200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSP/NDT OF HOLES H1 AND H2 AT ARCH FITTING AT FR43 LT SHOWS INDICATION OF CRACK ON BRACKET SIDE.   REMOVED AND REPLACED ANGLE IAW SRM 51-72-10.
